Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dragon10

POST-Accutane Thread

Recommended Posts

Well.. I've been off Clarvis for about a week now. So far everything is good..

Age: 16

Months: 5

Dosage: 40MG the whole time

Current: Doing good, no new signs of acne

Side effects: Dry lips, tired alot?, kind of depressed?..

I also want to know how other people that are done are doing.. if you may, please list your age, dosage, and how long you've been off of it. :)

Share this post


Link to post
Share on other sites

Age: 20

Months: 6

Dosage: was on 20mg/day the first 2 months now i'm on 40mg/day

Current: Doing pretty good, face is always a little flushed, still breakout sometimes

Side effects: Dry lips, EXTREMELY excessive tiredness, sunburn very easily, lower back pain, depression??

Share this post


Link to post
Share on other sites

Age: 34

Months: 6 month course; been post tane for 3 months

Dosage: Month 1 - 30 mg Claravis; Months 2 thru 6 - 60mg Claravis & Sotret

Current: No Signs of acne, lips back to normal, dry eyes back to normal (contact wearer), oil returned to hair but not face. Self confidence at it's best since I'm clear!

Side effects: My side effects are gone but I did experience the usual dry lips, eyes, lower back ache for the first month...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×